# SDR GTIA2022071136515

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 17,356 hours, 7,719 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FA JUMPSEAT FLASHLIGHT FAILS TEST ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R L2 F/A FLASHLIGHT IAW CMM 25-60-13. OPS CHECK GOOD. THIS CLOSES DMI 2928527-1. PLACARD REMOVED. MOC NOTIFIED.
